Skip to content
IJAMR International Journal of Applied Mathematical Research E-ISSN 2227-4324

He's variational method for a (2 + 1)-dimensional soliton equation

Authors and Affiliations

About this article

Download PDF

Abstract

In this Letter,   a (2 + 1)-dimensional soliton equation is studied by  He's variational approach.
The solitary solutions are obtained using the Ritz method.

References

[1] C. Ye, W. Zhang, New explicit solutions for (2 + 1)-dimensional soliton equation, Chaos Solitons Fractals, 44 (2011) 1063–1069. He’s variational method 5

[2] W.X. Ma, Diversity of exact solutions to a restricted Boiti-LeonPempinelli dispersive long-wave system, Phys. Lett. A, 319 (2003) 325–333.

[3] H.C. Hu, B. Tong, S.Y. Lou, Nonsingular positon and complexiton solutions for the coupled KdV system, Phys. Lett. A, 351 (2006) 403–412.

[4] W. Malfliet, Solitary wave solutions of nonlinear wave equations, Am. J.Phys., 60 (1992) 650–654.

[5] E.J. Parkes, B.R. Duffy, An automated tanh-function method for finding solitary wave solutions to nonlinear evolution equations, Comput. Phys.Commun., 98 (1996) 288–296.

View more references (25)

[6] E.G. Fan, Extended tanh-function method and its applications to nonlinear equations, Phys. Lett. A, 277 (2000) 212–218.

[7] D.S. Li, F. Gao, H.Q. Zhang, Solving the (2+1)-dimensional higher order Broer-Kaup system via a transformation and tanh-function method, Chaos, Solitons and Fractals, 20 (5) (2004) 1021–1025.

[8] L. Kavitha, A. Prabhu, D. Gopi, New exact shape changing solitary solutions of a generalized Hirota equation with nonlinear inhomogeneities, Chaos, Solitons and Fractals, 42 (2009) 2322–2329.

[9] L. Kavitha, N. Akila, A. Prabhu, O. Kuzmanovska-Barandovska, D. Gopi, Exact solitary solutions of an inhomogeneous modified nonlinear Schr¨odinger equation with competing nonlinearities, Math. Comput. Modelling, 53 (2011) 1095–1110.

[10] L. Kavitha, B. Srividya, D. Gopi, Effect of nonlinear inhomogeneity onthe creation and annihilation of magnetic soliton, J. Magn. Magn. Mater.,322 (2010) 1793–1810.

[11] L. Kavitha, S. Jayanthi, A. Muniyappan, D. Gopi, Protonic transportthrough solitons in hydrogen bonded systems, Phys. Scr., 84 (2011) art. no. 035803.

[12] Y.T. Gao, B. Tian, Generalized hyperbolic-function method with computerized symbolic computation to construct the solitonic solutions to nonlinear equations of mathematical physics, Comput. Phys. Commun.,133 (2001) 158–164.

[13] M.L. Wang, Solitary wave solutions for variant Boussinesq equations, Phys. Lett. A, 199 (1995) 169–172. 6 M.T. Darvishi, M.Najafi

[14] M.L. Wang, Y.B. Zhou, Z.B. Li, Application of a homogeneous balance method to exact solutions of nonlinear equations in mathematical physics, Phys. Lett. A, 216 (1996) 67–75.

[15] S. Liu, Z. Fu, S. Liu, Q. Zhao, Jacobi elliptic function expansion method and periodic wave solutions of nonlinear wave equations, Phys. Lett. A, 289 (2001) 69–74.

[16] G.T. Liu, T.Y. Fan, New applications of developed Jacobi elliptic function expansion methods, Phys. Lett. A, 345 (2005) 161-166.

[17] H. Zhang, Extended Jacobi elliptic function expansion method and its applications, Commun. Nonlinear Sci. Numer. Simul., 12 (5) (2007) 627–635.

[18] J.H. He, X.H. Wu, Exp-function method for nonlinear wave equations, Chaos, Solitons and Fractals, 30 (3) (2006) 700-708.

[19] A. Ebaid, Exact solitary wave solutions for some nonlinear evolution equations via exp-function method, Phys. Lett. A, 365 (2007) 213–219.

[20] Sirendaoreji, A new auxiliary equation and exact traveling wave solutions of nonlinear equations, Phys. Lett. A, 356 (2006) 124–130.

[21] Sirendaoreji, J. Sun, Auxiliary equation method for solving nonlinear partial differential equations, Phys. Lett. A, 309 (2003) 387–396.

[22] Sirendaoreji, New exact travelling wave solutions for the Kawahara and modified Kawahara equations, Chaos, Solitons and Fractals, 19 (2004) 147–150.

[23] W.X. Ma, B. Fuchssteiner, Explicit and exact solutions to a KolmogorovPetrovskii-Piskunov equation, Int. J. Non-Linear Mech., 31 (3) (1996) 329–338.

[24] H.C. Ma, Y.D. Yu, D.J. Ge, New exact traveling wave solutions for the modified form of Degasperis-Procesi equation, Appl. Math. Comput., 203 (2008) 792–798.

[25] M.T. Darvishi, M. Najafi, A modification of extended homoclinic test approach to solve the (3+1)-dimensional potential-YTSF equation, Chin. Phys. Lett., 28(4), article no. 040202, (2011).

[26] Mohammad Najafi, Maliheh Najafi, M.T. Darvishi, New exact solutions to the (2 + 1)-dimensional Ablowitz-Kaup-Newell-Segur equation: Modification of extended homoclinic test approach, Chin. Phys. Lett., 29(4), article no. 040202, (2012). He’s variational method 7

[27] M.T. Darvishi, F. Khani, A series solution of the foam drainage equation, Comput. Math. Appl., 58 (2009) 360–368.

[28] Y. Khan, N. Faraz, A. Yildirim, New soliton solutions of the generalized Zakharov equations using He’s variational approach, Applied Mathematics Letters, 24 (2011) 965–968.

[29] J.H. He, Some asymptotic methods for strongly nonlinear equations, Internat. J. Modern Phys. B, 20 (10) (2006) 1141–1199.

[30] J.H. He, Variational principles for some nonlinear partial differential equations with variable coefficients, Chaos Solitons and Fractals, 19 (4) (2004) 847–851.


How to Cite

Darvishi, M. T., & Najafi, M. (2012). He’s variational method for a (2 + 1)-dimensional soliton equation. International Journal of Applied Mathematical Research, 1(1), 1-7. https://doi.org/10.14419/ijamr.v1i1.1